Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have problem with the penis and scrotum after intercourse. No precribed medication. What to do?

after having sex with my girlfriend the next morning the skin on my penis and scrotum was red and inflamed. also my scrotum at the base of my penis was sore. also my penis tip developed thrush like peeling. i have treted it with canasten thrush cream and it seems to be fixing it slowly, but all the skin is dry. i have had no lifestyle changes or no new washing powdwer etc
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello

This type of problem after sex usually indicates about the sexually transmitted disease.

or it may be due to vigorous sex. if you have unprotected sex the chances of sexually transmitted disease is more.

you should consult to a physician and ruleout the problem , what is actually

i will advise you to use barrier contraceptive like condom next time.
you didnt have mention the time of appearance of symptomes.
either it was immediate or appear after few days

ok

Take care
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor